# SDR DALA2021100105956

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CRACK INDICATION ON FRAME 4 LH, HORIZONTAL UPPER STIFFENER ON THE STIFFENER EDGE, LATERAL WINDOW FRAME, IN COCKPIT. CORRECTIVE ACTION: REPAIRED FRAME PER DELTA WORKCARD AMDS 5316-01052-04A. (1967117)
